# SDR AALA201707179060

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 15,449 hours, 6,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT DOOR EMERGENCY EXIT SIGN COVER MISSING.  REPLACED RIGHT AFT DOOR  (GALLEY) EMERGENCY EXIT SIGN IAW AMM 33-51-00 OK FOR SVC.
